VOLUME 19 2014 NUMBERS 1–4

On the Structure of Free Iteration Semirings
Zoltán Ésik, Tamás Hajgató
Pages 57–66

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Zolt{\'{a}}n {\'{E}}sik and Tam{\'{a}}s Hajgat{\'{o}}},
  title   = {On the Structure of Free Iteration Semirings},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {19},
  number  = {1--4},
  pages   = {57--66},
  year    = {2014},
  url     = {https://doi.org/10.25596/jalc-2014-057},
  doi     = {10.25596/jalc-2014-057}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: star semrings, iteration semirings, equational logic, varieties
DOI: 10.25596/jalc-2014-057